# SDR 08FDEA02718

- Difficulty date: July 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 55,741 hours, 13,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB0029509
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD FORWARD FLAP HINGE TENSION STRAP FOUND   CRACKED.  LEFT WING OUTBOARD FLAP INBOARD FLAP HINGE TENSION STRAP REMOVED AND REPLACED AS PER FEDEX EO NR 1-5750-7-5004 PART 1,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
